MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-242A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient faced an event where tape was not sticking due to weather on (b)(6) 2026.
 
Additional Manufacturer Narrative
E1: patient city- (b)(6) patient country- (b)(6) establishment name: medtronic minimed street: 18000 devonshire street city: northridge state, province or territory: ca california country: united states of america post office or zip code: 91325 ¿ 1219 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50951064
Report Number8021545-2026-0062320
Device Sequence Number21238625
Product Code FPA
UDI-Device Identifier05705244018877
UDI-Public05705244018877
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-242A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown